# SDR AWXA200700006

- Difficulty date: December 17, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655287897
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON CREASE BEAM INNER CHORD, BS 967 - BS 987, LBL 54 - LBL 55, WL 208.  REPLACED CREASE BEAM INNER CHORD, BS 967 - BS 987, LBL 54 - LBL 55, WL 208 I/A/W B737-300 SRM 541-40-02.
